# SDR HALA0700149

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 19,583 hours, 3,827 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, IDG OUT TEMP MAINT MSG DISPLAYED.  CHECKED PER FIM 24-20-00 FIG 103.  NO BITE MSGS.  NO OTHER EICAS MSGS.  NO FURTHER ACTION REQUIRED.
